# SDR ASOA2012090702172

- Difficulty date: August 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Part time: 987,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM AT FS 559 LBL 27-36 IS CORRODED.  R & R DAMAGED FLOORBEAM AT FS 559 LBL 27-36 WITH NEW IAW SRM 51-42-06.
